# SDR UALA2013030401281

- Difficulty date: March 3, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 38,199 hours, 16,569 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES, HOT DISPLAYED ON UPPER ECAM SCREEN.  .  REPORTED LEFT OUTBOARD BRAKE TEMP WENT TO 445 DEG.  F/A REPORTED ODD ODOR IN AFT CABIN.   BRAKE WORN BEYOND LIMITS, REPLACED BRAKE.
